# SDR UHLA201605290269

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,580 hours, 12,629 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN EICAS MESSAGE 3 TIMES DURING FLIGHT.  TROUBLESHOOT TO L2 DOOR WARNING SENSOR OUT OF ADJUSTMENT TO SPEC IN AMM 52-12-21 AND IAW 52-72-21 AND OPS CHECK OF L2 DOOR WARNING SYSTEM IAW 52-72-21. OPS CHECK GOOD.
